# SDR ASAA2015123114587

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 1,957 hours, 642 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 6937324378
- Part serial: F08376
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 2,038 hours, 667 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION TEST, CONTROLLER CAB LIGHT, AIR COND AND MASTER CAUTION LIGHT REMAIN ILLUMINATED. WHEN RESET ALL LIGHTS TURN OFF.  ACFT GROUNDED. PERFORMED BITE TEST ON PACK/ZONE TEMP CONTROLLERS NR 1 AND NR 2 REF FIM 21-62, TASK 801.  FOUND FAULTS ON BOTH CONTROLLERS, FLT DECK SELECTOR. CLEARED FAULTS AND RAN PACKS. CONTROLLER CABIN TEMP CONTROL OPS NORMAL.  NO FAULTS.   REPLACED CABIN TEMP CONTROLLER MODULE IAW MM 21-61-15-400-801.  OPS NORMAL. COMPLETED MM 21-61-00-700-807-002, OPS NORMAL.
